O. Aichholzer, F. Aurenhammer, P. Gonzalez-nava, T. Hackl, C. Huemer et al., Matching edges and faces in polygonal partitions, Computational Geometry, vol.39, issue.2, pp.134-141, 2008.
DOI : 10.1016/j.comgeo.2007.07.002

E. Brehm, 3-orientations and Schnyder 3-tree-decompositions, 2000.

N. Bonichon, S. Felsner, and M. Mosbah, Convex Drawings of 3-Connected Plane Graphs, Algorithmica, vol.47, issue.4, pp.399-420, 2007.
DOI : 10.1007/s00453-006-0177-6

URL : https://hal.archives-ouvertes.fr/hal-00306291

V. Dujmovic and D. R. Wood, On linear layouts of graphs, Discrete Mathematics and Theoretical Computer Science, vol.6, pp.339-358, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00959012

S. Felsner, Convex Drawings of Planar Graphs and the Order Dimension of 3-Polytopes, Order, vol.18, issue.1, pp.19-37, 2001.
DOI : 10.1023/A:1010604726900

S. Felsner, Lattice Structure from Planar Graphs, Electronic Journal of Combinatorics, vol.11, pp.1-15, 2004.

S. Felsner, ´. E. Fusy, M. Noy, and D. , Orden Bijections for Baxter Families and Related Objects, Journal of Combinatorial Theory, 2010.

H. De-fraysseix, P. Ossona, and . Mendez, On topological aspects of orientations, Discrete Mathematics, vol.229, issue.1-3, pp.57-72, 2001.
DOI : 10.1016/S0012-365X(00)00201-6

URL : https://hal.archives-ouvertes.fr/hal-00005628

H. De-fraysseix, P. Ossona-de-mendez, and J. Pach, A left-first search algorithm for planar graphs, Discrete & Computational Geometry, vol.55, issue.3-4, pp.459-468, 1995.
DOI : 10.1007/BF02574056

URL : https://hal.archives-ouvertes.fr/hal-00005623

H. De-fraysseix, P. Ossona-de-mendez, and P. , Bipolar orientations revisited, Discrete Applied Mathematics, vol.56, issue.2-3, pp.157-179, 1995.
DOI : 10.1016/0166-218X(94)00085-R

URL : https://hal.archives-ouvertes.fr/hal-00261327

I. M. Gelfand, M. I. Graev, and A. Postnikov, Combinatorics of hypergeometric functions associated with positive roots, The Arnold-Gelfand Mathematical Seminars: Geometry and Singularity Theory, pp.205-221, 1997.
DOI : 10.1007/978-1-4612-4122-5_10

C. Huemer and S. Kappes, A binary labelling for plane Laman graphs and quadrangulations, 22nd European Workshop on Computational Geometry, pp.83-86, 2006.

A. S. Lladó and S. C. Masip, Decompositions of graphs with a given tree, Actas de las III Jornadas de Matemática Discreta y Algorítmica, pp.204-211, 2002.

G. L. Miller and J. Naor, Flow in Planar Graphs with Multiple Sources and Sinks, SIAM Journal on Computing, vol.24, issue.5, pp.1002-1017, 1995.
DOI : 10.1137/S0097539789162997

A. Nakamoto and M. Watanabe, Cycle reversals in oriented plane quadrangulations and orthogonal plane partitions, Journal of Geometry, vol.40, issue.1-2, pp.200-208, 2000.
DOI : 10.1007/BF01221072

P. Ossona and . Mendez, Orientations bipolaires, Ecole des Hautes Etudes en Sciences Sociales, 1994.

V. Petrovi´cpetrovi´c, Decomposition of some planar graphs into trees, Discrete Mathematics, vol.150, issue.1-3, pp.449-451, 1996.
DOI : 10.1016/0012-365X(95)00214-H

G. Rote, F. Santos, and I. Streinu, Expansive Motions and the Polytope of Pointed Pseudo-Triangulations, Discrete and Computational Geometry?The Goodman-Pollack Festschrift, pp.699-736, 2003.
DOI : 10.1007/978-3-642-55566-4_33

W. Schnyder, Planar graphs and poset dimension, Order, vol.3, issue.4, pp.323-343, 1989.
DOI : 10.1007/BF00353652

W. Schnyder, Embedding planar graphs on the grid, Proceedings of the 1st ACM-SIAM Symposium on Discrete Algorithms, pp.138-148, 1990.

T. Ueckerdt, Complexity of Orientations